MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC SUREFORM; SUREFORM 45

INTUITIVE SURGICAL, INC SUREFORM; SUREFORM 45
Model Number 480445-06
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/24/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) has not received the instrument for evaluation.Therefore, the root cause of the customer reported failure mode has not been determined.A follow-up mdr will be submitted if the product is returned and evaluated and/ or if additional information is received.
 
Event or Problem Description
It was reported that during a da vinci-assisted surgical procedure, the sureform 45 stapler had an error while unclamping.The customer completed the procedure with no further issue reported.No known impact or patient consequence was reported.Intuitive surgical, inc.(isi) followed up with the initial reporter and obtained additional information: the issue was related to a system arm.However, based on the error messages that occurred at the time of the event, it was suggested by technical support to send the instrument back for evaluation.

Brand Name
SUREFORM
Common Device Name
SUREFORM 45
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key25304505
Report Number2955842-2026-26310
Device Sequence Number18536693
Product Code GDW
UDI-Device Identifier10886874117580
UDI-Public(01)10886874117580(10)K14251016
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K183224
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 06/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number480445-06
Device Catalogue Number480445
Device Lot NumberK14251016 0206
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/29/2026
Supplement Date Received by Manufacturer06/04/2026
Initial Report FDA Received Date05/27/2026
Supplement Report FDA Received Date07/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexUnknown